Errata.
Bulletin of the New York Mathematical Society, Tome 1 (1891), p. 236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{BNYMS_1891__1_252010,
title = {Errata.},
journal = {Bulletin of the New York Mathematical Society},
pages = {236--236},
year = {1891},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_252010/}
}
Errata.. Bulletin of the New York Mathematical Society, Tome 1 (1891), p. 236. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_252010/